54809

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Тезисы доклада

Название: 

The stability conditions of Queueing Network with dynamic routing and non-constant intensity service rate

ISBN/ISSN: 

978-3-900932-64-0

Наименование конференции: 

  • 8th International Conference on Risk Analysis and Design of Experiments In Honour of the Distinguished Professor Samad Hedayat from UIC-USA (Vienna, 2019)

Наименование источника: 

  • Abstracts book of 8th International Conference on Risk Analysis and Design of Experiments In Honour of the Distinguished Professor Samad Hedayat from UIC-USA (Vienna, 2019)

Город: 

  • Vienna

Издательство: 

  • Institute of Applied Statistics and Computing, University of Natural Resources and Life Sciences

Год издания: 

2019

Страницы: 

53-53
Аннотация
In this paper we consider a Jackson type queueing network with unreliable nodes. The network consists of $ m

Библиографическая ссылка: 

Калимулина Э.Ю. The stability conditions of Queueing Network with dynamic routing and non-constant intensity service rate / Abstracts book of 8th International Conference on Risk Analysis and Design of Experiments In Honour of the Distinguished Professor Samad Hedayat from UIC-USA (Vienna, 2019). Vienna: Institute of Applied Statistics and Computing, University of Natural Resources and Life Sciences, 2019. С. 53-53.